# SDR SWAA2019050832449

- Difficulty date: April 23, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 487191
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT SIGN AT EXIT FORWARD SIDE LOWER CONNECTOR DAMAGED.  REPAIRED SPLICE IAW SWPM.
